MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363800
Medical Device Problem Codes Entrapment of Device (1212); Stretched (1601); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) university.E1 - initial reporter phone: good faith effort attempts were made to try and retrieve the product return status, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the coil became stuck with the catheter tip.The patient presented with a splenic aneurysm and underwent embolization with a 10 mm x 40 cm interlock.035 coil.The coil delivery was performed using a non-boston scientific contrast catheter.However, during deployment, the coil could not be fully advanced in the non-boston scientific contrast catheter.Both the coil and catheter were withdrawn out of the body.Upon inspection, it was noted that the tail end of the coil was stretched and protruding from the catheter's tip.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24911333
Report Number2124215-2026-20894
Device Sequence Number18623974
Product Code KRD
UDI-Device Identifier08714729795513
UDI-Public(01)08714729795513(17)280409(10)36272302
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363800
Device Catalogue NumberM001363800
Device Lot Number0036272302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/21/2026
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONTRAST CATHETER - CORDIS 5F
Patient Age61 YR
Patient SexFemale